Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Successive differences of bounded sequences


Author: D. J. Newman
Journal: Proc. Amer. Math. Soc. 17 (1966), 285-286
MSC: Primary 39.10
MathSciNet review: 0188650
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. C. Titchmarch, The theory of functions, 2nd ed., Oxford Univ. Press, New York, 1961; p. 178.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.10

Retrieve articles in all journals with MSC: 39.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0188650-1
PII: S 0002-9939(1966)0188650-1
Article copyright: © Copyright 1966 American Mathematical Society